# SDR 2006UALA00893

- Difficulty date: May 4, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 50,766 hours, 18,820 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Eng T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG REV UNLOCK LIGHT ON EICAS DISPLAYED ON TAKE OFF ROLL.    THE INITAL PROBLEM WAS AN ACTUATOR LEAK. PDX RPL THE ACTUATOR. THE DEPLOY PROXIMITY SENSOR NEEDS TO BE REMOVED FROM THE OFF ACTUATOR AND REINSTALLED TO THE NEW ACTUATOR BECAUSE ITS HARDWIRED TO THE REVERSER. DURING THIS REINSTALLATION  THE MECHANIC MUST OF MIS RIGGED IT OR LEFT THE SENSOR LOOSE BECAUSE THE VERY NEXT FLIGHT WAS THIS INCIDENCE OF THE UNLOCK LIGHT AND THE SENSOR WAS FOUND OUT OF RIG.
